23 found
Sort by:
  1. Timothy Smiley, Frederic B. Fitch, Shih-Chao Liu, S. C. Kleene, Keith Lehrer, Thomas E. Patton, Maria Kokoszynska, Arto Salomaa, Abraham Robinson & Gerald E. Sacks (2013). The Journal of Symbolic Logic Publishes Original Scholarly Work in Symbolic Logic. Founded in 1936, It has Become the Leading Research Journal in the Field. The Journal Aims to Represent Logic Broadly, Including its Connections with Mathematics and Philosophy as Well as Newer Aspects Related to Computer Science and Linguistics. [REVIEW] Journal of Symbolic Logic 175 (176).
    Direct download  
     
    My bibliography  
     
    Export citation  
  2. Jessica Millar & Gerald E. Sacks (2008). Atomic Models Higher Up. Annals of Pure and Applied Logic 155 (3):225-241.
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  3. Gerald E. Sacks (2007). Bounds on Weak Scattering. Notre Dame Journal of Formal Logic 48 (1):5-31.
    Direct download (4 more)  
     
    My bibliography  
     
    Export citation  
  4. Gerald E. Sacks (1999). Selected Logic Papers. World Scientific.
  5. Gerald E. Sacks (1996). Effective Forcing Versus Proper Forcing. Annals of Pure and Applied Logic 81 (1-3):171-185.
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  6. Gerald E. Sacks (1996). Kreisel, Generalized. In Piergiorgio Odifreddi (ed.), Kreiseliana. About and Around Georg Kreisel. A K Peters. 103.
    No categories
    Translate to English
    |
     
    My bibliography  
     
    Export citation  
  7. Gerald E. Sacks (1996). Liu Shih-Chao. On Many-One Degrees. Journal of Symbolic Logic 31 (3):512-513.
    Direct download  
     
    My bibliography  
     
    Export citation  
  8. Gerald E. Sacks (1986). The Limits of E-Recursive Enumerability. Annals of Pure and Applied Logic 31:87-120.
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  9. Jens Erik Fenstad, R. O. Gandy & Gerald E. Sacks (eds.) (1978). Generalized Recursion Theory Ii: Proceedings of the 1977 Oslo Symposium. Sole Distributors for the U.S.A. And Canada, Elsevier North-Holland.
    GENERALIZED RECUBION THEORY II © North-Holland Publishing Company (1978) MONOTONE QUANTIFIERS AND ADMISSIBLE SETS Ion Barwise University of Wisconsin ...
    No categories
    Direct download  
     
    My bibliography  
     
    Export citation  
  10. Manuel Lerman & Gerald E. Sacks (1972). Some Minimal Pairs of Α-Recursively Enumerable Degrees. Annals of Mathematical Logic 4 (4):415-442.
    No categories
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  11. Gerald E. Sacks (1972). Preface. Annals of Mathematical Logic 4 (4):341.
    No categories
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  12. Gerald E. Sacks (1972). Review: J. R. Shoenfield, J. W. Addison, Leon Henkin, Alfred Tarski, Applications of Model Theory to Degrees of Unsolvability. [REVIEW] Journal of Symbolic Logic 37 (3):610-611.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  13. Gerald E. Sacks (1972). Saturated Model Theory. Reading, Mass.,W. A. Benjamin.
    This book contains the material for a first course in pure model theory with applications to differentially closed fields.
    Direct download  
     
    My bibliography  
     
    Export citation  
  14. Gerald E. Sacks (1971). Review: A. H. Lachlan, The Impossibility of Finding Relative Complements for Recursively Enumerable Degrees. [REVIEW] Journal of Symbolic Logic 36 (3):539-540.
    Direct download  
     
    My bibliography  
     
    Export citation  
  15. Gerald E. Sacks (1969). Measure-Theoretic Uniformity. In Kurt Gödel, Jack J. Bulloff, Thomas C. Holyoke & Samuel Wilfred Hahn (eds.), Foundations of Mathematics. New York, Springer. 51--57.
    No categories
    Direct download  
     
    My bibliography  
     
    Export citation  
  16. Gerald E. Sacks (1967). Review: Ann H. Ihrig, The Post-Lineal Theorems for Arbitrary Recursively Enumerable Degrees of Unsolvability. [REVIEW] Journal of Symbolic Logic 32 (4):529-529.
    Direct download  
     
    My bibliography  
     
    Export citation  
  17. Gerald E. Sacks (1966). Review: Shih-Chao Liu, A Note on Many-One Reducibility. [REVIEW] Journal of Symbolic Logic 31 (3):512-512.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  18. Gerald E. Sacks (1966). Review: Shih-Chao Liu, On Many-One Degrees. [REVIEW] Journal of Symbolic Logic 31 (3):512-513.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  19. G. Kreisel & Gerald E. Sacks (1965). Metarecursive Sets. Journal of Symbolic Logic 30 (3):318-338.
    Direct download (6 more)  
     
    My bibliography  
     
    Export citation  
  20. Gerald E. Sacks (1964). Review: J. R. Shoenfield, On Degrees of Unsolvability; J. R. Shoenfield, An Uncountable Set of Incomparable Degrees. [REVIEW] Journal of Symbolic Logic 29 (4):203-204.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  21. Gerald E. Sacks (1963). Review: R. M. Friedberg, The Fine Structure of Degrees of Unsolvability of Recursively Enumerable Sets. [REVIEW] Journal of Symbolic Logic 28 (2):166-166.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  22. Gerald E. Sacks (1961). On Suborderings of Degrees of Recursive Unsolvability. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 7 (1-5):46-56.
    No categories
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  23. Gerald E. Sacks (1960). Review: Richard M. Friedberg, Hartley Rogers, Reducibility and Completeness for Sets of Integers. [REVIEW] Journal of Symbolic Logic 25 (4):362-363.
    Direct download  
     
    My bibliography  
     
    Export citation